# SDR SWAA2024060598131

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 59,478 hours, 35,826 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP LOCKOUT BETWEEN UP AND 1 WITH NO ASYMMETRY<[01] T/E SENSOR LEFT FAULT RECORDED ON FSEU. MSG NO 27-52259. RR?D LEFT T/E SENSOR IAW AMM 27-58-01. NO FURTHER DEFECTS NOTED.
